i am on milk thistle and digestive enzymes for my liver and digestive function, also taking armafdorce immune booster. I am struggling with my weight and have been put on duromine 40mg just to help kick start the weight loss. will it interfear with my other medications? i am 79kg and am 38 years old. I have always been round the 64kg mark but over the last year no matter what i do i am just putting on weight
Evaluating your situation that you are experiencing a rapid weight gain I suggest you do a thyroid hormone balance, T3, T4, and TSH. Hypothyroidism may be a cause. If the results show hypothyroidism than you should take levothyroxine.
A low-calorie diet and Dietologist consultation can help. Also, you can take Duromine and it will help you with weight loss.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Olgeta Xhufka,
General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]